Arkansas, 2025

Flooding in Arkansas, June 14 to 25, 2025

June 14 to 25, 2025 · NWS LZK · 3 events in 2 counties and zones

River flooding was observed along the Black and Fourche LaFave Rivers.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

River flooding was observed along the Black and Fourche LaFave Rivers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 13, 11:42 PM CST, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 13, 11:42 PM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1242 AM CDT Sat Jun 14 2025

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 225 PM CDT Fri Jun 13 2025

Band 1 and 2 GOES satellite imagery continues to clearly reveal the
circulation of upper low, now centered over south central Missouri.
Convection, generally weak, continues to be associated with this
circulation. The character of the atmosphere across the forecast
area is reflected by precipitable water values in the 90th
percentile of climatological values. Any convection that forms will
be efficient rainfall producers.

The upper low will continue slowly eastward during the rest of this
period. A northwest flow will develop, and small scale disturbances
will move through this flow, promoting additional, mainly weak
convection.

&&

.LONG TERM...
(Sunday Night through next Friday)
Issued at 225 PM CDT Fri Jun 13 2025

During the second half of this forecast period, upper level high
pressure will build from the southern rockies into the central
plains.  Surface high pressure will build westward along the gulf
coast. Overall precipitation chances will decrease accordingly.
Above normal afternoon temperatures are expected by the end of the
period.

&&

.AVIATION...
(06Z TAFS)
Issued at 1236 AM CDT Sat Jun 14 2025

Scattered SHRA/TSRA are expected overnight across the Cntrl third
of AR. Across the N and possibly SW AR, skies are anticipated to
clear out with FG developing. Expecting LIFR/IFR where FG develops and
MVFR around convection, VFR elsewhere. PoPs should decrease near
sunrise, with scattered SHRA/TSRA developing during the afternoon
across Cntrl and Srn AR. Due to low confidence, went with
PROB30's to account for afternoon convection. Winds should be SW
at around 10 kts or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     86  69  87  71 /  20  10  40  20
Camden AR         88  71  85  71 /  50  30  60  20
Harrison AR       84  67  83  68 /  10  10  40  30
Hot Springs AR    87  71  86  71 /  50  20  50  10
Little Rock   AR  87  72  85  72 /  50  20  50  20
Monticello AR     87  72  84  72 /  60  30  70  20
Mount Ida AR      86  70  84  71 /  50  20  50  20
Mountain Home AR  84  68  85  68 /  10  10  40  30
Newport AR        87  71  89  73 /  20  10  30  20
Pine Bluff AR     87  72  85  72 /  50  20  60  20
Russellville AR   87  71  87  72 /  40  20  50  20
Searcy AR         87  71  87  71 /  40  10  40  20
Stuttgart AR      86  74  87  74 /  60  20  50  20

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...55
LONG TERM....55
AVIATION...70
Hazardous weather outlook, Jun 13, 2:03 AM CST, 23 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
303 AM CDT Fri Jun 13 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-141000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
303 AM CDT Fri Jun 13 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Scattered showers and a few thunderstorms will be possible through
tonight. While a few strong thunderstorms could be seen...the
threat for organized severe weather will remain low. Some locally
heavy rainfall may also be seen with any of these
thunderstorms...which could result in some isolated flash
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered showers and thunderstorms are expected through the weekend
as a slow moving system moves through the area. Localized flash
flooding can not be discounted if and or where storms train over the
same locations.

Hot and humid conditions are expected to return across Arkansas
around the middle of next week with heat indices over 100 degrees
possible.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Jun 13, 10:04 PM CST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1104 PM CDT Fri Jun 13 2025

ARZ047-140430-
Monroe AR-
1104 PM CDT Fri Jun 13 2025

...A strong thunderstorm will impact portions of central Monroe
County through 1130 PM CDT
...

At 1104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Alfrey, or near Brinkley, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dobbs Landing...                  Keevil...
Alfrey...                         Allendale...
Louisiana Purchase State Park...  Monroe...
Brinkley...                       Blackton...
Clarendon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3467 9137 3492 9128 3494 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3473 9105 3462 9105
TIME...MOT...LOC 0404Z 279DEG 22KT 3482 9120

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

62
Special weather statement, Jun 13, 10:12 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1112 PM CDT Fri Jun 13 2025

ARZ031-039-122-238-140445-
Perry AR-Yell Excluding Northwest AR-Southern Pope County AR-
Conway AR-
1112 PM CDT Fri Jun 13 2025

...A strong thunderstorm will impact portions of northeastern Perry,
southern Conway and southern Pope Counties through 1145 PM CDT
...

At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pottsville, or near Russellville, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sequoya Park...                   Blackwell...
Overcup...                        Happy Bend...
Atkins...                         Solgohachia...
Russellville...                   Galla Creek WMA...
Morrilton...                      St. Vincent...
Gum Log...                        Economy...
Kenwood...                        Oppelo...
Hattieville...                    Pottsville...
Taral...                          Ada...
Plumerville...                    Dardanelle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3527 9323 3539 9316 3529 9260 3503 9271
TIME...MOT...LOC 0411Z 290DEG 30KT 3528 9305

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

62
Local storm report, Jun 13, 10:18 PM CST, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1118 PM CDT Fri Jun 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     Flash Flood      1 NNE Russellville      35.28N 93.13W
06/13/2025                   Pope               AR   Emergency Mngr

            Several roads flooded in Russellville.

&&
Special weather statement, Jun 14, 12:58 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
158 AM CDT Sat Jun 14 2025

ARZ044>046-140745-
Pulaski AR-Lonoke AR-Prairie AR-
158 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of central Prairie,
central Lonoke and east central Pulaski Counties through 245 AM CDT
...

At 158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Barrettsville to near Protho Junction.
Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Culler...                         Furlow...
Carlisle...                       Hazen...
Prairie Center...                 Meto...
Parkers Corner...                 Center Point...
Kerr...                           Seaton...
Bevis Corner...                   Blakemore...
Screeton...                       McCreanor...
Baucum...                         Sisemore...
Pettus...                         Hallsville...
Galloway...                       Fairview in Lonoke County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3482 9149 3455 9183 3476 9222 3490 9194
TIME...MOT...LOC 0658Z 291DEG 15KT 3489 9175 3475 9214

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

70
Special weather statement, Jun 14, 1:26 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
226 AM CDT Sat Jun 14 2025

ARZ045>047-057-140800-
Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-
226 AM CDT Sat Jun 14 2025

...Strong thunderstorms will impact portions of southeastern Prairie,
southeastern Lonoke, northwestern Monroe and north central Arkansas
Counties through 300 AM CDT
...

At 225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hallsville to 6 miles north of Stuttgart
Municipal Airport to near Humnoke. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dobbs Landing...                  Slovak...
Peppers Landing...                Tollville...
Aberdeen...                       Fredonia...
Stuttgart...                      De Valls Bluff...
Roe...                            Casscoe...
Brasfield...                      Hazen...
Clarendon...                      Keevil...
Allendale...                      Parkers Corner...
Ulm...                            Stuttgart Municipal Airport...
Hallsville...                     Duncan...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3487 9115 3456 9121 3440 9142 3463 9179
      3472 9167 3486 9157
TIME...MOT...LOC 0725Z 290DEG 32KT 3486 9153 3468 9160 3460 9177

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

70
Special weather statement, Jun 14, 1:27 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
227 AM CDT Sat Jun 14 2025

ARZ032-140800-
Faulkner AR-
227 AM CDT Sat Jun 14 2025

...A strong thunderstorm will impact portions of central Faulkner
County through 300 AM CDT
...

At 227 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wooster, or near Conway, moving southeast at 20 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Hamlet...                         Saltillo...
Pickles Gap...                    Otto...
Vilonia...                        Springhill...
Wooster...                        Holland...
Conway...                         Greenbrier...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3501 9218 3501 9223 3494 9223 3493 9224
      3493 9225 3514 9251 3516 9250 3522 9244
      3515 9212 3512 9212
TIME...MOT...LOC 0727Z 297DEG 19KT 3516 9246

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

62

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 flood. Local standard time, as filed.

Flood, Perry

When
June 14, 1:37 AM CST to June 15, 6:45 AM CST
Where
Perry County, 1.89 mi SW of Houston to 2.03 mi SW of Houston
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.009, -92.722

Minor river flooding was observed at Houston along the Fourche LaFave River.

Flood, Perry

When
June 15, 4:48 PM CST to June 20, 6:16 PM CST
Where
Perry County, 1.91 mi SW of Houston to 2.07 mi SW of Houston
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
35.009, -92.722

Minor river flooding was observed at Houston along the Fourche LaFave River.

Flood, Lawrence

When
June 16, 2:06 AM CST to June 25, 6:37 PM CST
Where
Lawrence County, 0.34 mi ENE of Black Rock to 0.2 mi NNE of Black Rock
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
36.102, -91.094

Minor river flooding was observed at Black Rock along the Black River.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2025Every state in 2025This day in weather historyWarnings in Arkansas, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276609, 1276610, 1276603.